# SDR 0102422288

- Difficulty date: April 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- Aircraft time: 60,730 hours, 39,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In H check, found crack in frame at second hole above floorboard. Repaired per EA22-182214.
